# SDR SWAA2025061673478

- Difficulty date: May 21, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN 2025-340131<[01] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 273A9110 SHEET: 6 REV: A SEE INDIVIDUAL SIGN OF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 273A9110 SHEET: 6 REV: A SEE INDIVIDUAL SIGN OF BELOW AS RII
